# SDR DALA2023062105046

- Difficulty date: June 20, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 59,726 hours, 30,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 PUSHED EXTERNAL SKIN FASTENERS LOCATED BETWEEN FR1 TO FR12 AND FROM STR19L TO STRINGER LH SIDE ON UPPER FUSELAGE. CORRECTIVE ACTION: REPAIRED PER A319 SRM 51-73-11-801. (2826073)
